WARIFIN

I HAVE BEEN ON THIS DRUG FOR ABOUT 6 MONTHS NOW DUE TO BLOOD CLOTS THEY FOUND IN MY ARMS WHEN I WAS IN HOSPITAL ICU WITH 3 STAFF INFECTIONS. I DEFIED DEATH SEVERAL TIMES WHILE IN THE HOSPITAL BUT GUESS I WAS TO MEAN FOR SATAN. LOL.. I SEEM TO HAVE ALL THE SIDE EFFECTS FROM WARIFIN SO THEREFOR I DONT HAVE A LIFE. BEEN VERY SICK. SO I WAS WONDERING IF ANYONE HAS ANY ANSWERS FOR ME. I AM ONLY 62 BUT BEEN SICK FOR ABOUT 8 YRS. IT ALL STARTED WHEN I HAD A KNEE REPLACEMENT AND THATS WHEN EVERYTHING WENT TO POT

7 Replies

oldestnewest
  • I am also on warfarin due to a blood clot in my lung at the age of 27. I hate it...i was told in hospital that i could be really good and have 6 week appointments to check up on my inr but in 4 years i have only had 2 times where i have had 4 weeks between appts. I can be really good on a dosage but without really doing anything bad i can go way down or way up. I have tried another medication but i had nausea for 2hrs after taking it and my anxiety levels went up because there was no testing. But i know its keeping me from another blood clot and my dr us really supportive. But i just want to go back to normal.

  • I KNOW HOW YOU FEEL AND IT WOULD BE GREAT TO BE PAIN FREE FOR A DAY OR TWO. I WAS ADDICTED TO PRESCIPTION PAIN KILLERS AND I WEINED MYSELF OFF THEM AND NOW SINCE I AM ON WARIFIN THEY TOOK MY ASPIRIN REGIMENT AWAY SO NOW MY PAIN IS 24/7, DONT GET MUCH SLEEP. YOU MENTIONED THE NORM WHAT IS THAT BEEN SO LONG I FORGOT. GOD BLESS YOU AND TRY TO HAVE A GOOD DAY. I FIND MYSELF PRAYING ALL THE TIME ASKING GOD TO TAKE MY PAIN AWAY.

  • Tell me about it i find panadol more of a placebo than a pain killer. It does work but not quickly and not long enough. My biggest problem is i have to keep my green vegies to a minimum and i have stopped drinking.

  • we really feel for you and pray and wish you well. i like you had blood clotting in my underarm and right chest. Warfarin took its time to kick in but it eventually it does. this was coupled with the injections.

    without you mentioning you INR range it is difficult to form an analyses on whats going on. Your specialist i am sure will get on top of it. The greatest medicine aid is your will and faith so just hang in there and keep fighting. i was on Warfarin roughly the same period as you and being slightly (only just) younger.

    Your diet is important so keep asking questions of your medical providers.

    The side effects affect us all in various ways but the body adjusts.

    hang in there and keep the post coming in.

    Good health

  • THANKYOU AND MY INR IS 2.4 AND I CHECK IT EVERY WEEK AND I SEE MY DR EVERY MONTH. GOOD LUCK TO YOU. HAVE A BLESSED NITE AND I FIND ALOT OF RELIEF IN TALKIN TO GOD AND HE WILL ANSWER YOU IN VERY MYSTERIOS WAYS

  • I am 81 and have been taking Warfarin since 1997 when I had a mechanical Mitral valve inserted into my heart. I have chronic heart disease and although my Warfarin levels go up and down especially when I am travelling, I do not suffer from the same level of illness as the OP because of warfarin.

    Are you having regular blood tests to ascertain your INR levels? What is your target INR and are you in that range?

    I am so sorry that you are having such a miserable time and that your doctor can help you to get better.

  • I would certainly advise anyone on Warfarin to investigate the new oral anticoagulants now available. Rivaroxaban and Apixaban to name but two. I am currently taking Apixaban and all is very well. Good luck! 

You may also like...